# SDR AALA202305312061

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 29,209 hours, 12,372 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT ENTRY DOOR SLIDE CATCHES BOTTOM OF DOOR WHEN OPENING AND CLOSING. ADJUSTED DOOR SLIDE COVER.
